# SDR 2007UALA04184

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 56,100 hours, 31,360 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 THRUST REVERSER WOULD NOT DEPLOY ON ROLLOUT.  NR 2 ENG OIL WENT FROM 95 TO 6 PERCENT:  REPLACED NR 2 ENGINE STARTER DRIVE CARBON SEAL PER MM 72-63-03 PG 201. ACCOMPLISHED HIGH POWER RUN REF JRH. NO ANNOMILIES NOTED NO FURTHER LEAKS NOTED, ALL QUANTITIES, AND PRESSURES  NORMAL.
